Facebook Pixel

I have glaucoma, and I'd like to know if taking Oxybutynin would cause blurry vision?

By February 23, 2011 - 1:52pm
Rate This

Add a Comment1 Comments


Hi carolici,

I found information about Oxybutynin side effects:

What are some possible side effects of this medicine?
• Long-acting tablet shell in the stool.
• Feeling lightheaded, sleepy, having blurred vision, or a change in thinking clearly. Avoid driving, doing other tasks or activities that require you to be alert or have clear vision until you see how this medicine affects you.
• Headache.
• Nausea or vomiting. Small frequent meals, frequent mouth care, sucking hard, sugar-free candy, or chewing sugar-free gum may help.
• Constipation. More liquids, regular exercise, or a fiber-containing diet may help. Talk with healthcare provider about a stool softener or laxative.
• Dry mouth.
• Skin irritation.
If you would like to know more, check out this link to the EmpowHer Drugs A-Z:

February 23, 2011 - 6:31pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Glaucoma Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!